# SDR SWIA202055230

- Difficulty date: November 8, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHT SURFACE CORROSION AT SEVERAL SPOTS ALONG ENTIRE LENGTH OF LT OUTBOARD SEAT TRACK FROM FS 923 TO FS 989.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED NEW SEAT TRACK AT LT OUTBOARD FROM FS 923 TO FS 989, REF CRJ700 AMM 53-00-49-000-801-A15 AND CRJ700 AMM 53-00-49-400-801-A15.  TOOL TUC8221 CAL DUE DATED 30-NOV-21.
